MathSciNet Relay Station
MathSciNet bibliographic data
MR784354 20F50 (20F99)
Grigorchuk, R. I. Degrees of growth of $p$-groups and torsion-free groups. (Russian) Mat. Sb. (N.S.) 126(168) (1985), no. 2, 194–214, 286.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement